# SDR CA060905009

- Difficulty date: July 27, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB SMOKE AND ODORS BECAME EVIDENT IN THE CABIN.  ENGINE BLEEDS WERE CLOSED AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED OIL LEAKAGE AT THE ENGINE INLET AND EXTERNALS.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20060905009)
